Publication
Title
Determining and benchmarking risk neutral distributions implied from option prices
Author
Abstract
Language
English
Source (journal)
Applied mathematics and computation. - New York, N.Y.
Publication
New York, N.Y. : 2015
ISSN
0096-3003
Volume/pages
258(2015), p. 372-387
ISI
000351668500036
Full text (Publisher's DOI)
Full text (open access)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 01.04.2015
Last edited 21.05.2018
To cite this reference